# SDR FDEA201108293548

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CAP FOUND CORRODED.  EXCEEDED LIMITS AT XORS 1040.   CORROSION REMOVED IAW SRM 51-21-01 REV 47.  ORIGINAL MATERIAL THICKNESS = 0.148"; MATERIAL, REMOVED = 0.034"; MATERIAL REMAINED = 0.114" - FOUND EXCEEDED LIMIT IAW SRM 57-00-00, REV 47, FIG 101.  ACCOMPLISHED EA NR 1-5710-153397.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
